# SDR DALA2023071005531

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 CRACK ON INNER CHORD FRAME AT UPPER HINGE CUTOUT OF PASSENGER ENTRY DOOR R2. CORRECTIVE ACTION: INNER CHORD FRAME AT UPPER HINGE CUTOUT OF PASSENGER ENTRY DOOR R2 WAS REPAIRED PER B757-200 SRM 52-10. (2850996)
